MAUDE Adverse Event Report: LIMACORPORATE S.P.A TEMA ELBOW SYSTEM; ULNAR STEM U6

LIMACORPORATE S.P.A TEMA ELBOW SYSTEM; ULNAR STEM U6
Model Number 1575.14.030
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Preliminary review of manufacturing records confirmed that all devices released on the market were manufactured according to design specifications.The manufacturer will submit a final report as soon as the investigation is completed.
 
Event or Problem Description
Revision surgery of elbow prosthesis was performed on (b)(6) 2023 for unknown reason.Patient clinical history is summarized below.Patient underwent primary surgery in 2006 for fracture when an elbow prosthesis from another manufacturer was implanted.First revision surgery was performed on (b)(6) 2021 with a complete cementless tema assembly consisting of: - humeral stem #h7 left (pn 1504.14.070), - humeral body large left + screw (pn 1550.15.020), - ulnar stem #u6 (pn 1575.14.030 lot 1816847 ster 1900181), - ulnar body large left + screw screw (pn 1552.15.020 lot 1714267 ster 1900181), - ulnar liner large left (pn 1560.50.020 lot 16at1wl ster 1900184).Patient bone quality was reported to be poor.After few months, second revision surgery was performed on (b)(6) 2021 for humeral stem loosening (mfr.3008021110-2026-00286) and the above mentioned humeral components were removed and replaced with: - humeral stem #h9 left (pn 1504.14.090), - humeral body large left (pn 1550.15.020).No indication regarding the cementation adopted was provided.One month later, on (b)(6) 2021, patient was revised for the third time (mfr.3008021110-2026-00287) for loosening of the recently implanted humeral stem #h9 with a bigger stem (humeral stem #h10 left, pn 1504.14.100, lot 1816475 ster 1900181) and a new humeral body large left (pn 1550.15.020, lot 1616047 ster 1900301).Two cerclages around the humerus were implanted and assembly was then linked to pre-existing ulnar component with an axle (axle large pn 1590.15.020, lot 2106130 ster 2100140).Complete linked assembly lasted almost 2 years, until (b)(6) 2023 when the fourth revision was performed for unknown reasons (hereby reported), and all pre-existing components, except for the humeral stem, were replaced with smaller ones: - humeral body small left (pn 1550.15.110), - ulnar stem #u5 (pn 1575.14.010), - ulnar body small left (pn 1552.14.010), - ulnar liner small left (pn 1560.50.010), - axle small (pn 1590.15.010).On (b)(6) 2024 the patient underwent a further revision of the humeral assembly (mfr.3008021110-2026-00282), in which the pre-existing humeral stem #h10, implanted 3 years before, was replaced with a smaller one and implant re-linked: - humeral stem #h6 left (pn 1504.14.060), - humeral body small left (pn 1550.15.110), - axle small (pn 1590.15.010).In this case the humeral stem was cemented.In (b)(6) 2026, the treating surgeon requested a custom made device for patient due to loosened humeral component from infection (mfr.3008021110-2026-00281).Patient has rheumatoid arthritis bone loss.Patient is male, date of birth (b)(6) 1961.The event occurred in the united states.

Brand Name
TEMA ELBOW SYSTEM
Common Device Name
ULNAR STEM U6
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key25797023
Report Number3008021110-2026-00288
Device Sequence Number14952385
Product Code JDC
UDI-Device Identifier08033390140317
UDI-Public8033390140317
Combination Product (Y/N)N
PMA/510(K) Number
K181362
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1575.14.030
Device Lot Number1816847
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale